Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i3.50
pages 329-347

Numerical Simulation of Sloshing of a Liquid in a Moving Closed Rectangular Container

I. A. Lukovsky
National Academy of Sciences of Ukraine, Institute of Mathematics, Tereschenkivska 3, 01601 Kiev, Ukraine
G. F. Zolotenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

The problem of sloshing of a liquid, partially filling a covered moving rectangular container, which arises in dynamics of tankers is, investigated. A set of equations allowing numerical analysis of the dynamics of the fluid in the two-dimensional case at arbitrary translational and angular motions of the container is derived by applying the variational method to a model of an ideal, homogeneous, incompressible fluid. Numerical results on determining the frequencies of free sloshing of the liquid upon steep deviations of the ship from the horizontal, when the cavity can no longer by regarded as cylindrical are presented.


Articles with similar content:

Normal Waves in an Elastic Porous Layer with Free Surfaces for the Case of Open
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
N. S. Gorodetska
Effect of Boundaries of Compressible Fluid on Axisymmetric Vibrations of a Spherical Body in a Vessel
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 1&2
V. D. Kubenko, A. V. Kuz'ma
Modes of the Lamb's Type in the Generalized Pochhammer-Chree Problem
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
S. V. Novotny
Evaluation of the Stokes-Joukowsky Potentials in Dynamics of a Relative Motion of Fluid
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 5
G. F. Zolotenko
ON THE FEASIBILITY OF DEVELOPING A COAXIAL MAGNETRON FOR THE SHORT-WAVE PART OF MILLIMETER WAVE BAND
Telecommunications and Radio Engineering, Vol.72, 2013, issue 18
A. A. Omirov